The Ideal Convergence of Strongly of   in Metric Spaces Defined by Modulus
N. Subramanian,
K. Balasubramanian and
K. Chandrasekhara Rao
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
The aim of this paper is to introduce and study a new concept of the space via ideal convergence defined by modulus and also some topological properties of the resulting sequence spaces were examined.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/790950.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/790950.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:790950
DOI: 10.1155/2014/790950
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().